Integral and homothetic indecomposability with applications to irreducibility of polynomials


Koyuncu F., ÖZBUDAK F.

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.3, pp.283-294, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.3906/mat-0801-12
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.283-294

Abstract

Being motivated by some methods for construction of homothetically indecomposable polytopes; we obtain new methods for construction of families of integrally indecomposable polytopes. As a result, we find new infinite families of absolutely irreducible multivariate polynomials over any field F. Moreover, we provide different proofs of some of the main results of Gao [2].